Etracker Debug:
	et_pagename = "Journal of Group Theory|jgth|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Wilson, John S.

Managing Editor: Howie, James / Kramer, Linus / Parker, Christopher W.

Editorial Board Member: Abért, Miklós / Borovik, Alexandre V. / Boston, Nigel / Bridson, Martin R. / Caprace, Pierre-Emmanuel / Giovanni, Francesco / Guralnick, Robert / Jaikin Zapirain, Andrei / Kessar, Radha / Khukhro, Evgenii I. / Kochloukova, Dessislava H. / Malle, Gunter / Olshanskii, Alexander / Remy, Bertrand / Robinson, Derek J.S. / Willis, George

6 Issues per year

IMPACT FACTOR 2013: 0.346
Mathematical Citation Quotient 2013: 0.41

VolumeIssuePage

Issues

Moufang loops that are almost groups

1School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Penang, Malaysia

Citation Information: Journal of Group Theory. Volume 15, Issue 1, Pages 137–149, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2011.100, January 2012

Publication History

Received:
2011-03-09
Revised:
2011-06-16

Abstract

It is known that Moufang loops are closely related to groups as they have many properties in common. For instance, they both have an inverse for each element and satisfy Lagrange's theorem. In this paper, we study the properties of a class of Moufang loops which are not groups, but all their proper subloops and proper quotient loops are groups.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.